I'm pretty guarded myself. Takes me a looong time to come to ANY level of trust with people. Anywho, I think I understand, and I'd say that it wouldn't hurt to try a session (or if u really hate it just leave during the session), and see what u think & how u feel, and judge it from there. But like others are saying here, if you don't try, you will never know.
And as far as being disrespectful by walking out mid-session, I think the most important thing was that you were respecting yourself. )
Would have gotten away ASAP and called the police as I was doing it...no waiting. That's just too odd, and I would NOT want anything like that in my neighborhood, whether she needed medical help, or was a criminal...either way, someone in authority needed to respond.View Thread
I've never heard of Latuda. Will look it up, but what the heck is it, and what does it treat?
also not familiar with saphris ?? More info if you would?
Abilify is something I've taken in a few different med combos, but no longer use. It made me tired too much I felt. As for Depakote, it has the extremely undesirable effect on ME of raising my ammonia levels out the roof. I was sooo bad when taking it that I totally went nutso literally, and didn't even know it until I woke up in the hospital. Apparently, I was unable to stand up straight, so I stood with legs bent halfway at the top of our staircase and gave one of those "This is my MF'n house and you WILL do as I say while you're under my roof" etc. type speeches. That just isn't me. Honestly, at this point, I still don't recall going to the hospital....but they were extremely concerned about the ammonia levels. Not trying to scare anyone or anything, it was just MY personal reaction. Obviously if you took it for ten years you aren't allergic to it.
Anywho, if u felt more stable on depakote than on the lamictal and saphris, I would DEFINITELY tell that to the Dr.
I just recently quit taking lamictal (weaned myself off without asking), and noticed no difference. I did of course report to my doc that I had stopped slowly - she wasn't pleased, but told me I could stay off of it ---- simultaneously, I stopped Seroquel on my own (like a big dummy), and she warned me very sternly to get the heck back on it, and I am, and lo and behold, it saved my butt Sunday when I got "near" manic.....thank goodness I had been back on it long enough for it to be in my system well, and an additional 200mg calmed me down. I think if it had been otherwise, I would have had a really, really bad episode.
My point? If something works better and you know it, talk to your doc about it! Don't make my mistake and take things into your own hands. Not saying you would, just if anyone who is reading this might do that, please don't. I was very lucky that I didn't end up regretting it terribly.
Now I'm thinking about when I've seen on the news people who were "off their meds" having done some really messed up stuff (obviously - they were on the news lol). And, I tend to ramble in posts and emails, so I'll hush now. Sorry.View Thread
At least 3 and sometimes 4-6....but only that many in high stress periods of time, I.e., the Holiday Season....
The 23rd of December I was so friggin manic it took 600mg of Seroquel, 100mg of Lamictal, 10mg of Ambien, and 10mg Valium to knock me out of a suicidal period. And I still locked up my sidearm, and gave my wife my car and med box keys, plus had her sleep downstairs on the couch to monitor in case woke up. All this was in cooperation with my therapist and psychiatrist. I was reeeeesl close to havin to go to the hospital....
Usually doesn't get thAt bad tho. Typically I'll just be up a couple days pinging off the wall or spending money I shouldn't and stuff like that.
Thank u for your reply and encouragement I appreciate that a ton.
Fortunately, I am over the mania for the most part now.....I've not slept but about 6 he's in the past two days, but other than feeling groggy and aggravated, am seemingly doing ok.
I'm just simply maxed out on my meds and it would be unsafe to add anything at this point. All that is really possible now is to almost totally rework the 'cocktail'.....
Fortunately my wife is very soothing to me, and after she got home I slowly started calming down...and of course I took my meds.
If it had gotten much worse I would have called my therapist, then if needed, my psychiatrist. My therapist has a way of redirecting me that is just invaluable. I am a very logical person and she knows how to work that.